# SDR FDEA201008263146

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 36,727 hours, 14,103 cycles
- Engine: Pwa PW4152
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

F/O A/S INOP DURING T/O ROLL ABORTED T/O.  PVG U CHECKED F/O PITOT TUBE FOUND A BUG INSIDE, CLEARED  PITOT TUBE AND PERFORMED THE PITOT TUBE INSP  ALL OK IAW AMM 34-11-15-6, PERFORMED AUTO LAND SYS TEST PASSED IAW AMM 22-00-00, ACFT REMAINED CAT 3III,  ACFT OK FOR SVC.  FINAL CLOSED.
